# SDR SWAA2022011907070

- Difficulty date: April 8, 2017
- Submitted: January 21, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 41,819 hours, 24,110 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A1501U14
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT STA 934 RBL 13; FLOOR SUPPORT RAIL IS CORRODED. / REMOVED CORROSION AT FLOOR SUPPORT RAIL STA 934 RBL 13 IAW B737 SRM 51-10-02-0G-0 STEP 15. ORIGINAL THICKNESS 0.080'. MAT LOSS IS 0.014'; MATERIAL REMAINING IS 0.066'. THE AREA FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-00-53-1A-2 STEP 4A; LOCATED AND DRILLED NEW FLOOR RAIL PN 147A1501U14 IAW B737-700 SRM 51-40-05 AND DWG 147A7500 REV. B. INSTALLED NEW FLOOR RAIL IAW B737 SRM 51-40-02. CIC THE NEW FLOOR RAIL IAW B737 AMM 51-21-91-620-802. ATAG # GN0525
